# SDR 872SJ003

- Difficulty date: October 22, 2004
- Submitted: November 1, 2004
- Operation: General aviation
- Aircraft: N872SJ
- Make and model: Doug DC-8-71F
- Aircraft serial: 46040
- Aircraft time: 81,330 hours, 31,460 cycles
- System (JASC): 5248 · Tail Cone Doors
- Part: Door
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

D-PIT, AFT BULKHEAD DOOR 645 CORRODED GBAMC NR#04172 CUT OUT DAMAGED MATERIAL ON D PIT DOOR AFT BULKHEAD DOOR 645 IAW DC-8 SRM 52-2-0 FIG 4 SHEET 2.  FABRICATED DOUBLER PATCH OUT OF 7075T6 .032 AND INSTALLED DOUBLER PATCH ON D-PIT BULKHEAD DOOR IAW DC-8 SRM 52-2-0 FIG 4 SHEET 2.
